# SDR GLBA20110822F

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 31,959 hours, 38,310 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 35961612
- Part serial: 95011
- Condition: Leaking
- Location: Cokcpit
- Part time: 1,217 hours, 1,403 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FO'S OXY MASK WAS LEAKING AFTER SWITCHING TO EMERGENCY AND BACK TO OFF.  MX REPLACED THE F/O'S OXY MASK IAW BMM 35-10-01,  OPS CHECKED GOOD.
